I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 4, PAGES 1059-1067
S. N. Mishin
View as HTML View as gif image View as LaTeX source
Linear continuous operators commuting with operators of finite order are studied in this work. The proved theorems contain as a special case some well-known results about the linear operators commuting with differential and also with generalised differential operators, acting in the spaces of analytical functions.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 10, 2003